A remark on uniqueness for quasilinear elliptic equations

N. André; M. Chipot

Banach Center Publications (1996)

  • Volume: 33, Issue: 1, page 9-18
  • ISSN: 0137-6934

How to cite


André, N., and Chipot, M.. "A remark on uniqueness for quasilinear elliptic equations." Banach Center Publications 33.1 (1996): 9-18. <http://eudml.org/doc/262728>.

author = {André, N., Chipot, M.},
journal = {Banach Center Publications},
keywords = {counterexamples; uniqueness},
language = {eng},
number = {1},
pages = {9-18},
title = {A remark on uniqueness for quasilinear elliptic equations},
url = {http://eudml.org/doc/262728},
volume = {33},
year = {1996},

AU - André, N.
AU - Chipot, M.
TI - A remark on uniqueness for quasilinear elliptic equations
JO - Banach Center Publications
PY - 1996
VL - 33
IS - 1
SP - 9
EP - 18
LA - eng
KW - counterexamples; uniqueness
UR - http://eudml.org/doc/262728
ER -


  1. [A] N. André, Thesis, University of Metz, in preparation. 
  2. [AC] N. André and M. Chipot, in preparation. 
  3. [Ar] M. Artola, Sur une classe de problèmes paraboliques quasilinéaires, Boll. Un. Mat. Ital. (6) 5-B (1986), 51-70. 
  4. [BKS] H. Brezis, D. Kinderlehrer et G. Stampacchia, Sur une nouvelle formulation du problème de l'écoulement à travers une digue, C. R. Acad. Sci. Paris Sér. A 287 (1978), 711-714. Zbl0391.76072
  5. [CC] J. Carrillo and M. Chipot, On nonlinear elliptic equations involving derivative of the nonlinearity, Proc. Roy. Soc. Edinburgh 100A (1985), 281-294. Zbl0586.35044
  6. [CM] M. Chipot and G. Michaille, Uniqueness results and monotonicity properties for the solution of some variational inequalities, Ann. Scuola Norm. Sup. Pisa (4) 16 (1989), 137-166. Zbl0699.35113
  7. [CFM] M. Chipot, A. Feggous and G. Michaille, Monotonicity properties for variational inequalities associated with nonlinear diagonal systems, in: Proceedings of the Nancy Meeting, 1988, Pitman Res. Notes 208, P. Bénilan, M. Chipot, L. C. Evans, M. Pierre (eds.), Longman, 1989, 255-266. 
  8. [CR] M. Chipot and J. F. Rodrigues, Comparison and stability of solutions to a class of quasilinear parabolic problems, Proc. Roy. Soc. Edinburgh 110A (1988), 275-285. Zbl0669.35052
  9. [GT] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1985. 
  10. [KS] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities, Academic Press, New York, 1980. Zbl0457.35001
  11. [M] G. Michaille, Thesis, University of Metz, 1988. 
  12. [R] J. F. Rodrigues, Strong solutions for quasilinear elliptic-parabolic problems with time dependent obstacles, in Proc. First European Conference on Elliptic and Parabolic Problems, Pont-à-Mousson, June 1991, Pitman Res. Notes in Math. 266, Longman, 70-82. Zbl0821.35157
  13. [T] N. S. Trudinger, On the comparison principle for quasilinear divergence structure equations, Arch. Rational Mech. Anal. 57 (1974), 128-133. Zbl0311.35046

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.